Generalised transforms, quasi-diffusions, and Désiré André's equation
Séminaire de probabilités de Strasbourg, Volume 26 (1992), p. 234-247
@article{SPS_1992__26__234_0,
     author = {Mc Gill, P.},
     title = {Generalised transforms, quasi-diffusions, and D\'esir\'e Andr\'e's equation},
     journal = {S\'eminaire de probabilit\'es de Strasbourg},
     publisher = {Springer - Lecture Notes in Mathematics},
     volume = {26},
     year = {1992},
     pages = {234-247},
     zbl = {0768.60068},
     mrnumber = {1231998},
     language = {en},
     url = {http://www.numdam.org/item/SPS_1992__26__234_0}
}
Mc Gill, P. Generalised transforms, quasi-diffusions, and Désiré André's equation. Séminaire de probabilités de Strasbourg, Volume 26 (1992) pp. 234-247. http://www.numdam.org/item/SPS_1992__26__234_0/

1. Chung, K.L. and Fuchs, W.H.J. On the distribution of values of sums of random variables. Mem. AMS. 6 (1951) 1-12. | MR 40610 | Zbl 0042.37502

2. Dym, H. and Mckean, H.P. Gaussian processes, function theory, and the inverse spectral problem. Academic Press, London and New York, 1976. | Zbl 0327.60029

3. Küchler, U. Some asymptotic properties of the transition densities of one-dimensional quasi-diffusions. Publ. RIMS Kyoto 16 (1980) pp 245-268. | MR 574035 | Zbl 0443.60077

4. Küchler, U. and Salminen, P. On spectral measures of strings and excursions of quasi-diffusions. Séminaire de Probabilités XXIII, Springer Lecture Notes No. 1372 (1989) 490-502. | Numdam | MR 1022933 | Zbl 0731.60071

5. London R.R., Mckean H.P., Rogers L.C.G., Williams D. A martingale approach to some Wiener-Hopf Problems I. Séminaire de Probabilités XVI, Springer Lecture Notes No. 920 (1982) 41-67. | Numdam | MR 658671 | Zbl 0485.60072

6. Maisonneuve, B. Exit systems. Ann. Prob. 3, (1975) 399-411. | MR 400417 | Zbl 0311.60047

7. Mcgill, P. Wiener-Hopf factorisation of Brownian motion. Prob. Th. Rel. Fields. 83, (1989) 355-389. | MR 1017402 | Zbl 0661.60095

8. Mcgill, P. Some eigenvalue identities for Brownian motion. Proc.Camb.Phil.Soc. 105 (1989) 587-596. | MR 985695 | Zbl 0678.60067

9. Ray D.B. Stable processes with absorbing barrier. Trans. Amer. Math. Soc. 89 (1958) 16-24. | MR 105178 | Zbl 0083.13804

10. Revuz D. and Yor M. Continuous martingales and Brownian motion. Springer-Verlag, New York and Heidelberg, 1991. | MR 1083357 | Zbl 0731.60002

11. Rogers, L.C.G. A diffusion first passage problem. Seminar on Stochastic Processes, 1983. Birkhäuser, Boston (1984) pp 151-160. | MR 902417 | Zbl 0557.60061

12. Rogozin, B.A. On the distribution of functionals related to boundary problems for processes with independent increments. Theory Prob. Appl. 11 (1966) 580-591. | MR 208682 | Zbl 0178.52701

13. Williams D. Some aspects of Wiener-Hopf factorization. Phil. Trans. R. Soc. Lond. A. 335 (1991) 593-608. | MR 1125054 | Zbl 0735.47010